# SDR 2002UALA01443

- Difficulty date: September 12, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N343UA
- Make and model: Boeing 737322
- Aircraft serial: 24247
- Aircraft time: 42,395 hours, 23,143 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD NOSE STATION 188 FUSELAGE FRAME CRACKED AT STRINGER 17R.  MAJOR REPAIR ACCOMPLISHED.  ANGLE DOUBLER REPAIR AND SKIN DOUBLER INSTALLED.
